Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 56, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Nov 5, 2012, 3:49 PM EST. It took effect at Nov 6, 2012, 11:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2012, 3:49 PM EST (20:49 UTC)
- In effect from
- Nov 6, 2012, 11:00 AM EST
- Expired
- Nov 6, 2012, 3:18 PM EST
- In force
- 4 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
775 WHUS72 KCHS 052049 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 349 PM EST MON NOV 5 2012 AMZ350-060500- /O.NEW.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 349 PM EST MON NOV 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-060500- /O.NEW.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 349 PM EST MON NOV 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 8 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 8 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
451 WHUS72 KCHS 060450 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1150 PM EST MON NOV 5 2012 AMZ350-061300- /O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1150 PM EST MON NOV 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-061300- /O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1150 PM EST MON NOV 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 8 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
319 WHUS72 KCHS 060844 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 344 AM EST TUE NOV 6 2012 AMZ350-061700- /O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 344 AM EST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-061700- /O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 344 AM EST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
801 WHUS72 KCHS 061508 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1008 AM EST TUE NOV 6 2012 AMZ350-062315- /O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1008 AM EST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-062315- /O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1008 AM EST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
477 WHUS72 KCHS 062018 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 318 PM EST TUE NOV 6 2012 AMZ374-062130- /O.CAN.KCHS.SC.Y.0056.000000T0000Z-121107T1300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 318 PM EST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-062130- /O.CAN.KCHS.SC.Y.0056.000000T0000Z-121107T0400Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 318 PM EST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 12:57 PM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Nov 5, 12:57 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1257 PM EST MON NOV 5 2012 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA FROM THE NORTH THIS AFTERNOON AND TONIGHT. LOW PRESSURE WILL DEVELOP NEAR THE NORTH GULF COAST TONIGHT AND WILL PASS JUST SOUTH AND EAST OF THE REGION TUESDAY AND TUESDAY NIGHT...BRINGING RAIN TO MANY LOCATIONS. THE LOW THEN WILL INTENSIFY AND TRACK UP THE EASTERN SEABOARD THROUGH MIDWEEK. HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTH LATE THIS WEEK AND WILL STRENGTHEN AS IT PREVAILS INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... IN THE WAKE OF COLD FROPA...EXPECT A MUCH COOLER AFTERNOON AS COMPARED TO SUNDAY...WITH TEMPERATURES TOPPING OUT IN THE MID/UPPER 60S MOST AREAS. BAND OF LOW CLOUDS OVER SE GA WILL CONTINUE TO SHIFT SOUTH AND GRADUALLY ERODE. ELSEWHERE...EXPECT SUNNY SKIES. MID/HIGH LEVEL CLOUD SHIELD PRODUCED BY UPSTREAM OVERRUNNING REGIME WILL CONTINUE TO SPREAD EAST AND WILL BEGIN TO OVERSPREAD THE REGION LATE. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... TONIGHT...THE SHARP MID/UPPER LEVEL TROF AND ASSOCIATED CLOSED LOW WILL BEGIN TO PUSH EAST OF THE MISSISSIPPI AND ACROSS THE DEEP SOUTH. AS IT DOES IT WILL DRIVE A DEVELOPING LOW CENTER ALONG THE GULF COAST AND BEGIN TO SPREAD DEEP MOISTURE EASTWARD. MODEL TIME HEIGHTS AND SOUNDINGS SHOW THE TOP DOWN MOISTENING TAKING PLACE PRIMARILY AFTER 06Z TUESDAY...OR VERY LATE TONIGHT. IN FACT...MODEL SOLUTIONS ARE IN GOOD AGREEMENT KEEPING THINGS DRY THROUGH THE VERY EARLY MORNING HOURS TUESDAY ACROSS THE FORECAST AREA. THAT IS HOW THE POP TREND IS PLAYED IN THE GRIDS...DRY THROUGH 06Z TUESDAY AND THEN INCREASING FROM SW TO NE INTO DAYLIGHT TUESDAY. WITH THE COOL NE FLOW IN PLACE AND ONLY THIN HIGH CLOUDS MOVING IN FOR MUCH OF THE NIGHT...LOWS WILL LIKELY EXHIBIT A NICE NE TO SW GRADIENT. THE FORECAST CALLS FOR LOW 40S ACROSS THE NORTHERN TIER OF THE FORECAST AREA AND UPPER 40S TO NEAR 50 ACROSS SOUTHEAST GA CLOSER TO THE ALTAMAHA. TUESDAY AND TUESDAY NIGHT...A STRONG SHORT WAVE TROUGH THAT IS FOUND DROPPING SE THROUGH THE MID MS VALLEY TODAY...WILL MOVE INTO THE IMMEDIATE VICINITY BY LATE IN THE DAY ON TUESDAY...THEN LIFTS OFF TO THE NE TUESDAY NIGHT. AT THE SAME TIME...WEAK SURFACE LOW PRESSURE ALONG THE NORTHERN GULF COAST WILL PROCEED EAST ACROSS ACROSS NORTHERN FLORIDA INTO THE NEARBY COASTAL WATERS BY TUESDAY EVENING. THIS CYCLONIC CIRCULATION WILL INTENSIFY AS THE AFOREMENTIONED SHORT WAVE TROUGH CATCHING UP WITH IT...AND IT MOVES ACROSS THE WARMER WATERS OF THE GULF STREAM. THIS LOW WILL STEADILY TREK NORTH AND NE DURING TUESDAY NIGHT...SITUATED OFF THE COAST OF CAPE HATTERAS NC BY LATE. OVERRUNNING RAINS WILL ALREADY BE ONGOING AT THE COMMENCEMENT OF TUESDAY...ESPECIALLY ACROSS OUR SOUTHERN ZONES. WITH DEEP MOISTURE IN PLACE...STRONG FORCING FOR ASCENT WITH UPPER JET ENERGY AND THE SHORT WAVE TROUGH...WE/RE LOOKING AT A RAINY...WET AND UNSEASONABLY COOL DAY ON TUESDAY. THERE IS SOME CONCERN THAT THE RAIN CONFIGURATION MAY BE SPLIT INTO TWO DISTINCT AREAS...ONE IN CLOSE PROXIMITY TO THE TRACK OF THE SURFACE LOW OVER OUR SOUTHERN AND EASTERN SECTIONS...WITH ANOTHER LIGHTER AREA UNDERNEATH THE MID/UPPER LOW ALOFT. AND MAYBE OUR POP FORECAST IS A LITTLE OVERDONE. HOWEVER...WE FEEL COMPELLED TO CARRY HIGHEST POPS SOUTH AND EAST...IN THE 70-80 PERCENT RANGE...AND 50-60 POPS NORTH AND WEST. IT/S HIGHLY PLAUSIBLE THAT WE/LL NEED NEAR 100 PERCENT POPS IN SOME LOCATIONS IN A LATER FORECAST ISSUANCE IF TWO DISTINCT RAIN AREAS DON/T OCCUR. WITH THE RAIN-COOLED AIR...THE HIGH PRESSURE WEDGE INLAND WILL BE RELUCTANT TO LOOSEN ITS GRIP TUESDAY. IN FACT IT WILL JUST SOLIDIFY THE COOL AIR MASS IN PLACE...AND WITH AN OVERCAST SKY...TEMPS TUESDAY WON/T BUDGE MUCH FROM NIGHT TIME LOWS. WE/RE LOOKING AT ONLY LOWER AND MIDDLE 50S MOST COMMUNITIES...WITH EVEN THE RISK OF SOME 40S ALONG THE NW TIER. QPF VALUES WILL LIKELY REACH 1/3 TO 2/3 INCHES IN MANY LOCATIONS. RAIN CHANCES AND SKY COVER WITH THEN BEGIN TO DIMINISH DURING TUESDAY NIGHT AS THE SURFACE LOW AND ITS MID/UPPER SUPPORT PULLS AWAY FROM THE LOCAL DOMAIN. AS SKIES BEGIN TO CLEAR OUT AND COLD ADVECTION DEVELOPS WITH 850 MB TEMPS DOWN NEAR 2C BY LATE TUESDAY NIGHT...IT/LL BE DOWNRIGHT CHILLY FOR MANY PEOPLE COME WEDNESDAY MORNING. MINIMUM READINGS WILL FALL TO THE MID OR UPPER 30S FOR MUCH OF THE AREA...ASIDE FROM SOME LOWER 40S ALONG THE SEASHORE. WEDNESDAY...ALTHOUGH THE DEEP SURFACE LOW OFF THE NC COST IN THE MORNING WILL LIFT TO OFF THE DELMARVA PENINSULA DURING THE AFTERNOON...IT/S ASSOCIATED CYCLONIC CIRCULATION WILL STILL PERSIST BACK ACROSS THE FORECAST AREA. THERE WILL ALSO BE ANOTHER SHORT WAVE THAT DIVES QUICKLY SE FROM THE MIDWEST TO THE TN VALLEY...AND EVENTUALLY INTO THE SE. THIS WILL BE ACCOMPANIED BY A COLD POOL ALOFT WHERE 500 MB TEMPS ARE DOWN NEAR -24C. THIS WILL CREATE SOME STEEP LAPSE RATES...AND WITH AMPLE MOISTURE IT MIGHT ALLOW FOR A FEW SHOWERS TO FORM. WE HAVE CHOSEN TO LIMIT POPS TO LESS THAN 15 PERCENT SINCE DEW POINT DEPRESSIONS ARE CLOSE TO 20 DEGREES. ADDITIONALLY...WITH THIS COLD POCKET OF AIR ALOFT IN PLACE AND LOW WET BULB ZERO HEIGHTS...SHOULD ANY CONVECTION GET GOING WE MIGHT ACTUALLY NEED TO BE CONCERNED ABOUT SOME SMALL GRAUPEL OR HAIL. TEMPS WILL BE DETERMINED BY HOW MUCH INSOLATION IS AVAILABLE...AS THE COLD AIR ALOFT WILL CERTAINLY CAUSE CONSIDERABLE CUMULIFORM CLOUDS TO DEVELOP. FOR NOW OUR GRIDS HAVE LOWER 60S FOR MAXIMUM VALUES. THURSDAY...WITH DEEP TROUGH ALONG THE EAST COAST WILL LIFT THE INTENSE SURFACE LOW TO OFF LONG ISLAND OR CAPE COD IN NEW ENGLAND...AS AN ENLARGED AND HIGHLY AMPLIFIED RIDGE BUILDS FROM THE WEST. THIS ALLOWS FOR HIGH PRESSURE FROM THE GREAT LAKES TO THE WESTERN AND CENTRAL GULF OF MEXICO ALSO SHIFT EAST...AS WE FINALLY LOSE THE CYCLONIC CURVATURE TO THE ISOBARS. PLENTIFUL SUNSHINE AND A MODERATING AIR MASS WILL BOOST TEMPS INTO THE MIDDLE 60S....BUT STILL FAR BELOW SEASONAL BENCHMARKS. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... A HIGHLY AMPLIFIED PATTERN WILL ABOUND ALOFT THROUGH SATURDAY...WITH SOMEWHAT OF A RX BLOCK TO OCCUR. A DEEP TROUGH WILL BE SITUATED IN THE ATLANTIC...A HUMONGOUS RIDGE WILL COVER MUCH OF THE REGION EAST OF THE ROCKIES...WHILE AN EVEN MORE INTENSE TROUGH IS FOUND OVER THE WESTERN STATES. AS TIME PROGRESSES INTO EARLY NEXT WEEK...THE TROUGH IN THE ATLANTIC WILL CLOSE OFF...WHILE THE RIDGE GETS SQUEEZED BETWEEN THE ATLANTIC LOW AND THE TROUGH IN THE WEST MARCHING EASTWARD. CONCURRENTLY AT THE SURFACE...A MONSTROUS AND GRADUALLY STRENGTHENING HIGH PRESSURE SYSTEM WILL ENCOMPASS MOST OF THE EAST INTO EARLY NEXT WEEK...KEEPING THE NEXT UPSTREAM FRONTAL SYSTEM WITH THE TROUGH ALOFT FAR OUTSIDE THE CWFA THROUGH MONDAY. A COOL NORTHERLY SYNOPTIC FLOW ON FRIDAY WILL VEER AROUND TO A WARMER NE AND EAST CIRCULATION SATURDAY THROUGH MONDAY. TEMPS WILL CLIMB ACCORDINGLY...WITH LEVELS THAT ARE BELOW NORMAL FRIDAY BEFORE MODERATING BACK NEAR SEASONAL TEMPS THEREAFTER. WITH THE WARMER TEMPS WILL ALSO COME AN SUBTLE INCREASE IN MOISTURE...WHICH IN TURN COULD BRING A SMALL CHANCE OF SHOWERS. FOR NOW THOUGH WE HAVE MAINTAINED A RAINFREE FORECAST THROUGH THE LATTER PART OF THE FORECAST SINCE PWATS THAT START OFF UNDER 1/2 INCH FRIDAY WILL STRUGGLE TO EVEN REACH 1 INCH BY MONDAY OF NEXT WEEK. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR THROUGH 18Z TUESDAY. RAIN/FLIGHT RESTRICTIONS ARE LIKELY AT BOTH TERMINALS TUESDAY...BUT LOW LEVEL DRY AIR WILL MOST LIKELY HOLD OFF LOWER CEILINGS/VISIBILITIES UNTIL AFTER 18Z. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS LIKELY IN RAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT AS LOW PRESSURE PASSES NE OFF THE NEARBY COAST OF GA/SC. VFR CONDITIONS EXPECTED TO RETURN WEDNESDAY THROUGH FRIDAY. && .MARINE... THIS AFTERNOON THROUGH THIS EVENING HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE NORTH WITH N/NE WINDS 10-15 KT/ OCCASIONAL GUSTS TO 20 KT ACROSS THE LOCAL WATERS. SEAS WILL REMAIN 2-3 FT WITHIN NEARSHORE WATERS AND 3-5 FT BEYOND 20 NM THIS AFTERNOON AND THIS EVENING. BY LATE TONIGHT...THE PRESSURE GRADIENT WILL TIGHTEN UP BETWEEN THE HIGH PRESSURE TO THE NORTH AND A DEVELOPING LOW PRESSURE CENTER ALONG THE GULF COAST. THE NE FLOW WILL INCREASE INTO THE 15-20 KT RANGE VERY LATE TONIGHT AND IT APPEARS THAT SMALL CRAFT ADVISORY CONDITIONS WILL NOT OCCUR UNTIL DURING THE DAY TUESDAY. TUESDAY AND TUESDAY NIGHT...OUR CONFIDENCE CONTINUES TO GROW THAT WE/LL NEED AT LEAST SMALL CRAFT ADVISORIES ACROSS THE COASTAL WATERS DURING THIS TIME. IN FACT THERE IS EVEN AN OUTSIDE CHANCE OF MARGINAL GALES FOR A BRIEF WINDOW LATE TUESDAY INTO EARLY TUESDAY NIGHT. WEAK LOW PRESSURE OVER THE EXTREME NE GULF OF MEXICO AT THE START OF TUESDAY WILL TRACK ACROSS NE FLORIDA AND INTO THE ATLANTIC JUST EAST AND SE OF OUR LOCAL WATERS BY EVENING. THE LOW WILL THEN DEEPEN AS IT TURNS NE TO A POSITION OFF OF CAPE HATTERAS NC BY DAYBREAK WEDNESDAY. A TIGHT CYCLONIC PRESSURE GRADIENT WILL DEVELOP AROUND THIS FEATURE AS AN INLAND HIGH PRESSURE WEDGE SLOWLY WEAKENS. NORTH AND NE WINDS WILL PEAK UP NEAR 20 OR 25 KT TUESDAY BEFORE BACKING AROUND MORE NW AS THE LOW PULLS AWAY TUESDAY NIGHT. DEPENDING UPON THE EVOLUTION OF THE SURFACE LOW AND ITS PROXIMITY TO THE COASTAL WATERS...THERE IS A SMALL WINDOW OF OPPORTUNITY FOR GALES. WEDNESDAY AND WEDNESDAY NIGHT...ALTHOUGH THE SURFACE LOW WILL CONTINUE TO PULL FURTHER AWAY TO A POSITION SOUTH OF LONG ISLAND...ITS ASSOCIATED LARGE CYCLONIC CIRCULATION WILL STILL ENCOMPASS THE MARINE AREA. THE MODEST PACKING OF THE PRESSURE GRADIENT ALONG WITH NOCTURNAL COLD ADVECTION COULD LEAD TO ADDITIONAL SCA CONDITIONS. THURSDAY AND THURSDAY NIGHT...THE DEEP SURFACE LOW WILL BE HEADING TOWARD CAPE COD IN NEW ENGLAND...WHILE AT THE SAME TIME HIGH PRESSURE BEGINS TO BUILD FROM THE WEST. A MORE ANTICYCLONIC FLOW WILL SETTLE IN...AND CONDITIONS WILL BEGIN TO IMPROVE AS WINDS/SEAS DECLINE. FRIDAY THROUGH SATURDAY...QUIET MARINE CONDITIONS FRIDAY AS HIGH PRESSURE CONTINUES TO BUILD IN...WHILE AT THE SAME TIME THE SURFACE LOW IN THE NW ATLANTIC PULLS EVEN FURTHER AWAY. HOWEVER...THERE IS A TURN BACK TOWARD STRONGER WINDS AND LARGER SEAS AS WE START THE WEEKEND...AS THE SURFACE HIGH STRENGTHENS AND A LONG DURATION NE AND EAST FETCH DEVELOPS IN THE FLOW AROUND THE RIDGE. AS A RESULT...THERE IS AT LEAST A SMALL CHANCE OF SCA/S AGAIN ON SATURDAY WITH THE STRENGTHENING AND FAVORABLE ONSHORE FLOW. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...SPR SHORT TERM... LONG TERM... AVIATION...SPR MARINE...SPR
Hazardous weather outlook, Nov 5, 6:22 AM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 622 AM EST MON NOV 5 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-061130- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 622 AM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 7:47 PM EST | Special Marine Warning | CHS | 118 min | |
| Nov 4, 8:53 PM EST | Special Marine Warning | CHS | 78 min | |
| Nov 5, 4:10 AM EST | Marine Dense Fog Advisory | CHS | 2 hr | |
| Nov 4, 7:07 PM EST | Special Weather Statement | CHS | Dorchester | 23 min |
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.